# SDR CA021231003

- Difficulty date: December 11, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 14,823 hours
- Engine: Allsn 250C20
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Spacer
- Condition: Unapproved Part
- Location: M/R Mast
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) SPACERS ARE USED IN-BETWEEN THE MAST NUT AND THE MAIN ROTOR TRUNNION. THE QUESTION WAS RAISED IS THIS A BELL PART. IT WAS FOUND AFTER ASKING BELL HELICOPTERS TEXTRON PRODUCT SUPPORT THAT THIS SPACER WAS NOT A REPLACEMENT PART FOR THE DYNAMIC FLAP RESTRAINT. THIS PART WAS NOT MANUFACTURED BY BELL HELICOPTERS. WHEN OR HOW THIS PART GOT INTO VIH SYSTEM UNKNOWN. THE SPACER IS ALUMINIUM ALLOY, ANODIZED, MANUFACTURED VERY WELL AND FITS THE TRUNNION WITH NO MIS-ALIGNMENT. THE ORIGINAL BELL FLAP RESTRAINT IS STEEL ALLOY. THIS PART IS IN QUARANTINE.
